Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic on insulin. High cholesterol levels. On rosavel. Tingling in hands and legs. Could this be due to sleeplessness?

hi, i am 30 i am diabetic since 3 years .....on insulin . found out 3 months back my cholesterol levels are high and doctor has put me on rosavel problem is i have issues sleeping....i have chest heaviness at times and also have kind of tingling feeling in my my hands and legs which wakes me up. i got my self evaluated for Carpel Tunnel Syndrome and i dont have this issue.....please let me know what could be the cause for my sleeplessness .
Asked On : Thu, 28 Mar 2013
Answers:  3 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your complaints of high cholesterol along with sleeplessness,chest heaviness and tingling in hands and legs suggest uncontrolled diabetes and resultant micro as well as macro vascular complications.
Sleeplessness can be caused by various reasons in you.
...uncontrolled sugar resulting in urinating more in night.
...more fatigue because of uncontrolled sugar
...if you are snoring,it may mean you are having sleep apnea.
TINGLING in hands and arms suggest diabetic neuropathy because of micro vascular complication of uncontrolled diabetes.
HEAVINESS in chest may be due to coronary artery disease which is a macro vascular complication of uncontrolled diabetes.
You must consult a diabetologist and get your self investigated thoroughly by getting cardiac evaluation,sleep studies,eye examination,kidney function tests etc.
Get your dose of insulin revised and must make sure that your blood sugar levels are controlled meticulously.
Get injections of VIT B12 to take care of neuropathy symptoms.
For controlling of your all the symptoms,the most primary and important treatment is control of our sugar levels.
Reduce your calories and must do some exercises.
Reduce your weight.
Answered: Sat, 30 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

  User's Response

Please take homoeopathic ARNICA MONTANA 6c or 30c. 3 times 3 pills for three days. Record your Blood Sugar levels (fasting as well as postprandial after 2 hours of meals). Please also record your Blood pressure Diastolic, systolic with pulse and get back to me.

Thank you.

Maqbool Masi

Answered: Thu, 28 Mar 2013
General & Family Physician Dr. Gopal Krishnam Raju's  Response
use insulin + methycobolamine u will be ok :)
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor